Nathaniel Dean
Nathaniel Dean
Professor of Mathematics, Texas State University
Verified email at txstate.edu
Title
Cited by
Cited by
Year
Data visualization with multidimensional scaling
A Buja, DF Swayne, ML Littman, N Dean, H Hofmann, L Chen
Journal of Computational and Graphical Statistics 17 (2), 444-472, 2008
3502008
Percutaneous intracerebral navigation by duty-cycled spinning of flexible bevel-tipped needles
JA Engh, DS Minhas, D Kondziolka, CN Riviere
Neurosurgery 67 (4), 1117-1123, 2010
113*2010
Bounds for rectilinear crossing numbers
D Bienstock, N Dean
Journal of Graph Theory 17 (3), 333-348, 1993
1051993
XGvis: Interactive data visualization with multidimensional scaling
A Buja, DF Swayne, M Littman, N Dean, H Hofmann
Journal of Computational and Graphical Statistics, 1061-8600, 2001
972001
Squaring the tournament-an open problem
N Dean, BJ Latka
Congressus Numerantium, 73-80, 1995
491995
Well-covered graphs and extendability
N Dean, J Zito
Discrete Mathematics 126 (1-3), 67-80, 1994
441994
Parallel implementation of algorithms for finding connected components in graphs
TS Hsu, V Ramachandran, N Dean
Parallel algorithms: third DIMACS implementation challenge, October 17-19 30, 20, 1997
371997
Iteration index of a zero forcing set in a graph
KB Chilakamarri, N Dean, CX Kang, E Yi
arXiv preprint arXiv:1105.1492, 2011
342011
New results on rectilinear crossing numbers and plane embeddings
D Bienstock, N Dean
Journal of Graph Theory 16 (5), 389-398, 1992
321992
On the power dominating sets of hypercubes
N Dean, A Ilic, I Ramirez, J Shen, K Tian
2011 14th IEEE International Conference on Computational Science and …, 2011
292011
Graph drawing and manipulation with LINK
J Berry, N Dean, M Goldberg, G Shannon, S Skiena
International Symposium on Graph Drawing, 425-437, 1997
271997
Longest cycles in 3‐connected graphs contain three contractible edges
N Dean, RL Hemminger, K Ota
Journal of graph theory 13 (1), 17-21, 1989
261989
The matching extendability of surfaces
N Dean
Journal of Combinatorial Theory, Series B 54 (1), 133-141, 1992
251992
Visualizing the embedding of objects in Euclidean space
M Littman, DF Swayne, N Dean, A Buja
Computing Science and Statistics, 208-208, 1993
241993
On obstructions to small face covers in planar graphs
D Bienstock, N Dean
Journal of Combinatorial Theory, Series B 55 (2), 163-189, 1992
241992
Gallai's conjecture for disconnected graphs
N Dean, M Kouider
Discrete Mathematics 213 (1-3), 43-54, 2000
212000
Implementation of parallel graph algorithms on a massively parallel SIMD computer with virtual processing
T Hsu, V Ramachandran, N Dean
University of Texas at Austin, Department of Computer Sciences, 1993
211993
Distribution of contractible edges in k-connected graphs
N Dean
Journal of Combinatorial Theory, Series B 48 (1), 1-5, 1990
211990
Cycles of length 0 modulo 4 in graphs
N Dean, L Lesniak, A Saito
Discrete mathematics 121 (1-3), 37-49, 1993
201993
Implementation of Parallel Graph Algorithms on the MasPar.
TS Hsu, V Ramachandran, N Dean
Computational Support for Discrete Mathematics, 165-198, 1992
181992
The system can't perform the operation now. Try again later.
Articles 1–20